EMIS ELibM Electronic Journals Advances in Geometry, Vol. 1, No. 3, pp. 263--289 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The modularity of the Barth--Nieto quintic and its relatives

K. Hulek, J. Spandaw, B. van Geemen and D. van Straten

Full text of the article:

Electronic fulltext finalized on: 23 Jul 2001. This page was last modified: 17 Aug 2001.

© 2001 Walter de Gruyter GmbH & Co. KG
© 2001 ELibM for the EMIS Electronic Edition